# SDR ASAA0842521

- Difficulty date: January 8, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 49,343 hours, 27,770 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601389
- Condition: Delaminated
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 L E SLAT T/E WEDGE INBOARD FWD UPPER AND LOWER SURFACES DELAMINATED PREPARED AREA FOR REPAIR.  REMOVED DAMAGED CORE, FABRICATED REPAIR CORE, REPAIR SKIN DOUBLER INSTALLED AND BONDED IAW B737 400 SRM 57 43 02 FIG 1 AND 51 70 10.
